MathSciNet Relay Station
MathSciNet bibliographic data
MR2721157 90C30 (49M37 65K05 90C60)
Cartis, C.; Gould, N. I. M.; Toint, Ph. L. On the complexity of steepest descent, Newton's and regularized Newton's methods for nonconvex unconstrained optimization problems. SIAM J. Optim. 20 (2010), no. 6, 2833–2852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement